# SDR SWAA2022040559469

- Difficulty date: October 14, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 40,914 hours, 24,510 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 242NF L/H AFT EDGE CRACKED.MKD 126-022. / REPLACED FLOOR PANEL #242NF AND WILL BE INSTALL ON ROUTINE CARD J-PANEL 231-CLOSE AMM 53-21-00-400-801 .
